Eigenvalues of a λ-rational Sturm–Liouville problem

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

The Sturm-Liouville problem (1.1), (1.2) is considered, which depends rationally on
the eigenvalue parameter. Estimates for the eigenvalues and especially for the embedded eigenvalues are proved. Moreover, conditions for the non-existence of embedded eigenvalues are given.
Original languageEnglish
Pages (from-to)163-176
Number of pages14
JournalMathematische Nachrichten
Volume210
Issue number1
DOIs
Publication statusPublished - Feb 2000

Keywords

  • rational eigenvalue problem
  • Sturm-Liouville problem
  • embedded eigenvalues

Cite this